RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karpov, V L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:39
Abstract pages:226
Full texts:123

http://www.mathnet.ru/eng/person99666
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. V. L. Karpov, I. L. Mostinskii, Yu. V. Polezhaev, “Laminar and turbulent modes of combustion of submerged hydrogen jets”, TVT, 43:1 (2005),  115–120  mathnet; High Temperature, 43:1 (2005), 119–124

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020